Information and Call For Paper


Quantitative Economics and Management Studies (QEMS) is an international wide scope, peer-reviewed open access journal for the publication of original papers concerned with diverse aspects of economics and management studies.

ISSN 2722-6247 (Online)

Publication Frequency

This journal is published bi-monthly (6 times a year). QEMS is an open access and peer-reviewed journal and Free Publication Fee.

Download template

Read more about Information and Call For Paper

Current Issue

Vol. 2 No. 1 (2021)

This issue has been available online for the regular issue of Vol 2 No. 1 (2021). All accepted articles in this issue  were authored/co-authored from  3 countries (Nigeria, Nepal, China).

Published: 2021-01-20
View All Issues

Abstracted/Indexed by:

Google ScholarScilit Crossref   Dimensions ROAD: the Directory of Open Access scholarly Resources  PKP Index Indonesia One Search 

In Progress:

DOAJ*, SCOPUS*, Web of Science*

Other Libraries: